# SDR ASAA2016071517384

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 35,274 hours, 10,679 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: Illuminated
- Location: Master Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT CAME ON DURING PREFLIGHT.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 24-31-801, AUX BATTERY CHARGER INOPERATIVE FAULT, RESET AND TEST OKAY.
